# SDR 97ZZZX5218

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N781SA
- Make and model: Bell 222U
- Aircraft serial: 47537
- Engine: Lyc LTS101750C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 430128601
- Condition: Cracked
- Location: Engine Fuel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK NOTED ON POST-FLIGHT INSPECTION.  FUEL MANIFOLD WAS FOUND TO HAVE A CRACK OR HOLE AT 5 O'CLOCK POSITION.  UNABLE TO DETECT WITH NAKED EYE.  FUEL POOLED IN ENGINE COMPARTMENT AREA MAKING THIS A VERY DANGEROUS SITUATION.  FUEL LEAKING ONTO THE TURBINE SECTION AND DRIPPING ONTO THE DECK.
